Unrest effect of Azithromycin

We have 346 consumer reports for Azithromycin. Unrest effect occurred in 3%.

Patients statistics on Unrest side effect for Azithromycin

Female
Male

Average weight in Lbs
149.09
120.52

Average height in Ft
5′ 6″
4′ 10″

Average age
38
24

Azithromycin Circle Diagram 11 consumers of 346 reported about Unrest

  1. Amanda M. Arnold says:
    4.5 rating

    I got this medicine for pleurisy. Already after the first intake I felt hot flashes and an inner restlessness. I had a severe headache and nausea. Added to this was dizziness and dizziness. I did not take the third and last pill, because on the second day, myrrhythmia and heart disease were added. It is now 4 days after the last tablet and the side effects are still there. The feeling of drowsiness even gets worse. In addition, there are still sensations on the face and despite settle. If I do not feel better on Monday after the weekend I have to go to the doctor again because of the side effects.

  2. Alisha G. Lockard says:
    3.5 rating

    Azithromycin for Page strand angina; Laryngitis

    On the first day only abdominal pain, second day abdominal pain – nausea, third day abdominal cramps to the back – stomach pain restlessness – insomnia fourth day still agitated – stomach ache – tachycardia

  3. Marissa J. Oakley says:
    2.0 rating

    Azithromycin for Bronchitis (acute)

    after taking the first dose i have heart problems and high blood pressure with agitation. 1 day later I tried once again with the intake, the side effects were back, had to discontinue the drug because it was unbearable.

    Side effects: Unrest
  4. Omar K. Page says:
    3.0 rating

    Azithromycin for To cough

    Now take the drug the second day and have to honestly say that I rarely went so weird. I feel drugged, somehow dizzy, and at the same time I feel a sense of inner restlessness. Could sleep all day, but when I lie down, I can not rest. To howl, I am very unresolved with the overall situation. Against emerging nausea, I have been prescribed MCP, a miracle, if you ask me. The symptoms (severe cough, blemished bronchi) are almost gone, although I take the drug only the second day.

    Side effects: Unrest; Dizziness; Nausea